# SDR A6WA200840632

- Difficulty date: December 7, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 16,824 hours, 15,328 cycles
- System (JASC): 5200 · Doors
- Part: Stop
- Condition: Cracked
- Location: Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUTE DOOR HINGE PANEL 694KB STOP ASSY CRACKED.  .550" L X .300 W X .090 D STOP ASSY ON BUTE DOOR HINGE PANEL 694KB R&R IAW CRJ200 SRM 51-42-06 AND 51-23-00.
